# SDR GTIA2025012438692

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N994NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11951
- Aircraft time: 2,398 hours, 1,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AT 3000FT SMELL OF "DIRTY SOCK "  ODOR  WAS APPARENT IN COCKPIT AND ALSO CONFIRMED IN CABIN MORE POTENT TOWARDS AFT. DISSIPATED IN COCKPIT AND F/AS REPORTED STRONGER SMELL REMAINDED TOWARD AFT GALLEY-PERFORMED TSM 05-50-00-810-831A.  SOURCE OF FUMES ISOLATED TO PACK 2 . SEE ITEM 2 FOR FINAL DISPOSITION. DESCRIPTION OF ODOR/FUMES: OIL/OIL BURNING, PERSISTENT. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
